# SDR 01FDEA00007

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 655989634
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 842  CORROSION ON WEB SUPPORT BS 572 - 580, RBL 54, WL 200.  **  S/D  **  R&R & FAB PER IAW FEDEX SRM 51-10-6, 51-10-2, 51-30-2, AND 51-30-5 BAC SPEC 5300, AND FEDEX DRWG 65-59896.
